MAUDE Adverse Event Report: SYNTHES GMBH VA-LCP CLAVICLE PLATE 2.7 MED LE TAN; PLATE, FIXATION, BONE

SYNTHES GMBH VA-LCP CLAVICLE PLATE 2.7 MED LE TAN; PLATE, FIXATION, BONE
Catalog Number 04.112.630S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2022, the patient underwent the open reduction internal fixation with the va-lcp clavicle plate for the distal and proximal fracture of the right clavicle.The sales rep arranged va-lcp clavicle plate sets and an optional plate for inside right.However, it was confirmed that the optional plate was for left during the surgery.The sales rep had ordered a wrong optional plate (04.112.630s).The surgeon substituted an outer plate (04.112.611s) for the proximal clavicle.The surgery was completed successfully without any surgical delay.No further information is available.This report is for one (1) va-lcp clavicle plate 2.7 med le tan.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VA-LCP CLAVICLE PLATE 2.7 MED LE TAN
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14397388
Report Number8030965-2022-03190
Device Sequence Number14825199
Product Code HRS
UDI-Device Identifier07612334214508
UDI-Public(01)07612334214508
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.112.630S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2022
Initial Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CONSTRUCTS: VA-LCP PLATE/SCREWS-TIBIA; VA-LCP CLAVICLE PLATE 2.7 LAT CS1 R TAN
Patient SexUnknown